An $L^2$ inequality for predictive stochastic integrals on a Riemannian manifold

Cruzeiro, Ana Bela, Fang, Shizan . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 321 (9) :1245-1250

Locate this article in:

Bibtex

@article{CIS-124696,
  Author = {Cruzeiro, Ana Bela and Fang, Shizan},
  Title = {An $L^2$ inequality for predictive stochastic integrals on a Riemannian manifold},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {321},
  Number = {9},
  Year = {1995},
  Pages = {1245--1250},
  Keywords = {Stochastic integrals, stochastic analysis, diffusion processes, manifolds}
}

Similar articles